# SDR FDEA202408141124

- Difficulty date: August 14, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66868
- Aircraft time: 2,851 hours, 1,396 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143T5856106
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK COMP. AT APROX STA 285 TO STA 412 & RBL 33 TO RBL 54.75 FLOORBOARD 222BFF   HAS SURFACE AREA INDENTATION (MARKED) FABRICATED NEW FLOORBOARD PNL# 222BFF AT STA. 285-412, RBL 33-RBL 54.75   IN REF TO   FEDEX DRW# SRZ-25-005. SEE JPF FOR OTHER WORK ACOMPLISHED. THIS A MAJOR REPAIR.   INSTALLTION OF FLOORBOARD WILL BE ACCOMPLISHED ON NR# 181, WO# 88720.
